Volume 18, Issue 2 (2011-2) (The Zeilberger Festschrift volume)

Table of Contents


Arithmetic Properties of Plane Partitions PDF
Tewodros Amdeberhan, Victor H. Moll P1
On Kadell's Two Conjectures for the $q$-Dyson Product PDF
Yue Zhou P2
Partitions, Rooks, and Symmetric Functions in Noncommuting Variables PDF
Mahir Bilen Can, Bruce E. Sagan P3
The Degree of a $q$-Holonomic Sequence is a Quadratic Quasi-Polynomial PDF
Stavros Garoufalidis P4
Mesh Patterns and the Expansion of Permutation Statistics as Sums of Permutation Patterns PDF COMMENT
Petter Brändén, Anders Claesson P5
Concave Compositions PDF
George E. Andrews P6
The $(t,q)$-Analogs of Secant and Tangent Numbers PDF
Dominique Foata, Guo-Niu Han P7
Linear Recurrences and Asymptotic Behavior of Exponential Sums of Symmetric Boolean Functions PDF
Francis N. Castro, Luis A. Medina P8
Using Homological Duality in Consecutive Pattern Avoidance PDF
Anton Khoroshkin, Boris Shapiro P9
On Rowland's Sequence PDF
Fernando Chamizo, Dulcinea Raboso, Serafín Ruiz-Cabello P10
On Zeilberger's Constant Term for Andrews' TSSCPP Theorem PDF COMMENT
Guoce Xin P11
The Combinatorialization of Linear Recurrences PDF
Arthur T. Benjamin, Halcyon Derks, Jennifer J. Quinn P12
In Praise of an Elementary Identity of Euler PDF
Gaurav Bhatnagar P13
Combinatorial and Automated Proofs of Certain Identities PDF
Justin Brereton, Amelia Farid, Maryam Karnib, Gary Marple, Alex Quenon, Akalu Tefera P14
Polynomial Generalizations of Two-Variable Ramanujan Type Identities PDF
James McLaughlin, Andrew V. Sills P15
Two Remarks on Skew Tableaux PDF
Richard P. Stanley P16
The Abel-Zeilberger Algorithm PDF
William Y.C. Chen, Qing-Hu Hou, Hai-Tao Jin P17
Continued Fractions Related to $(t,q)$-Tangents and Variants PDF
Helmut Prodinger P18
Aperiodic Subtraction Games PDF
Aviezri S. Fraenkel P19
Enumeration of Standard Young Tableaux of certain Truncated Shapes PDF
Ron M. Adin, Ronald C. King, Yuval Roichman P20
A Short Proof for the Number of Permutations Containing Pattern 321 Exactly Once PDF
Alexander Burstein P21
Christoffel Words and the Calkin-Wilf Tree PDF
Alessandro De Luca, Christophe Reutenauer P22
The Distribution of Run Lengths in Integer Compositions PDF
Herbert S. Wilf P23
Alternating Sign Matrices and Polynomiography PDF
Bahman Kalantari P24
Minimal Overlapping Patterns in Colored Permutations PDF
Adrian Duane, Jeffrey Remmel P25
Monotone Triangles and 312 Pattern Avoidance PDF COMMENT
Arvind Ayyer, Robert Cori, Dominique Gouyou-Beauchamps P26
Toward a Combinatorial Proof of the Jacobian Conjecture! PDF
Dan Singer P27
Pattern Avoidance by Even Permutations PDF
Andrew Baxter, Aaron D. Jaggard P28
Fixed Points and Excedances in Restricted Permutations PDF
Sergi Elizalde P29
On the Zeros of Plane Partition Polynomials PDF
Robert P. Boyer, Daniel T. Parry P30
The Number of Intervals in the $m$-Tamari Lattices PDF
Mireille Bousquet-Mélou, Éric Fusy, Louis-François Préville-Ratelle P31
Reducibility and Solvability of Some Classes of Kryuchkov Binary Tree Pairs PDF
Maria Madonia, Giuseppe Scollo P32
The Double Riordan Group PDF
Dennis E. Davenport, Louis W. Shapiro, Leon C. Woodson P33
Pattern-Avoiding Set Partitions and Catalan Numbers PDF
Toufik Mansour, Mark Shattuck P34
Bivariate Identities for Values of the Hurwitz Zeta Function and Supercongruences PDF
Kh. Hessami Pilehrood, T. Hessami Pilehrood P35
Andrews' Conjecture on a $_4\phi_3$ Summation and its Extensions PDF
Yan-Ping Mu P36
A Method for Determining the Mod-$2^k$ Behaviour of Recursive Sequences, with Applications to Subgroup Counting PDF Comment
M. Kauers, C. Krattenthaler, T. W. Müller P37

ISSN: 1077-8926